Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 220, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Sep 10, 2015, 8:12 PM CDT for Barton County, Kansas. It was in force for 35 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 10, 2015, 8:12 PM CDT (01:12 UTC)
- Expired
- Sep 10, 2015, 8:47 PM CDT
- In force
- 35 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Barton County, KS
The radar
The Dodge City radar (KDDC), 136 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 10, 8:19 PM CDT | TSTM WND DMG | 1 N Great Bend, KS | ROOF DAMAGE TO A NURSING HOME ON THE NORTH SIDE OF TOWN. |
| Sep 10, 8:19 PM CDT | TSTM WND DMG | 1 W Great Bend, KS | 80 PERCENT OF THE ROOF WAS BLOWN OFF THE GYMNASIUM OF LINCOLN ELEMENTARY. |
| Sep 10, 8:19 PM CDT | TSTM WND DMG | Great Bend, KS | TRAINED SPOTTER REPORTED MULTIPLE 3 TO 4 INCH TREE LIMBS DOWN ALONG WITH LARGE TREES AROUND THE GREAT BEND AREA. TIME RADAR ESTIMATED. |
| Sep 10, 8:19 PM CDT | TSTM WND GST 70 | 2 Ne Great Bend, KS | ESTIMATED 65 TO 70 MPH WINDS WITH PEA TO DIME SIZE HAIL. |
| Sep 10, 8:20 PM CDT | TSTM WND DMG | Great Bend, KS | MULTIPLE REPORTS OF POWER OUTAGES ACROSS GREAT BEND. POWER POLES AND TREES DOWN ACROSS THE CITY AS WELL. |
| Sep 10, 8:22 PM CDT | TSTM WND GST 60 | 4 E Great Bend, KS | TREE LIMBS DOWN ALONG WITH QUARTER SIZE HAIL. |
| Sep 10, 8:22 PM CDT | HAIL 1.25 | 4 E Great Bend, KS | QUARTER TO HALF DOLLAR SIZE HAIL. |
| Sep 10, 8:25 PM CDT | TSTM WND GST 84 | 3 Ne Great Bend, KS | MEASURED AT BARTON COUNTY LANDFILL FROM A DAVIS WEATHER STATION. |
| Sep 10, 8:25 PM CDT | HAIL 1.75 | 3 E Great Bend, KS | DESCRIBED AS GOLF BALL OR LARGER. STORM CHASTER LOST WINDSHIELD WITH ESTIMATED WIND OF 70+ MPH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 10, 8:03 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 733 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 2584 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 358 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
594
WUUS53 KICT 110112
SVRICT
KSC009-110215-
/O.NEW.KICT.SV.W.0220.150911T0112Z-150911T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
812 PM CDT THU SEP 10 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARTON COUNTY IN CENTRAL KANSAS...
* UNTIL 915 PM CDT
* AT 812 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHEAST OF HOISINGTON TO NEAR GREAT
BEND...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GREAT BEND...HOISINGTON...ELLINWOOD...CLAFLIN...ODIN...CHEYENNE
BOTTOMS AND GREAT BEND AIRPORT.
THIS WARNING REPLACES THE PREVIOUS SEVERE THUNDERSTORM WARNING FOR
EASTERN BARTON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3868 9874 3866 9848 3826 9848 3826 9882
3834 9898
TIME...MOT...LOC 0112Z 306DEG 31KT 3858 9871 3839 9885
HAIL...1.00IN
WIND...60MPH
$$
CARUSO2 follow-up statements
794
WWUS53 KICT 110130
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
830 PM CDT THU SEP 10 2015
KSC009-110215-
/O.CON.KICT.SV.W.0220.000000T0000Z-150911T0215Z/
BARTON KS-
830 PM CDT THU SEP 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR BARTON COUNTY...
AT 830 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ELLINWOOD TO 10 MILES SOUTHEAST OF GREAT BEND...
MOVING SOUTHEAST AT 40 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...80 MPH WIND GUSTS AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
GREAT BEND...HOISINGTON...ELLINWOOD...CLAFLIN...ODIN...CHEYENNE
BOTTOMS AND GREAT BEND AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE STORMS ARE PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3868 9874 3866 9848 3826 9848 3826 9882
3834 9898
TIME...MOT...LOC 0130Z 319DEG 35KT 3841 9861 3825 9867
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...80MPH
$$
CARUSO177
WWUS53 KICT 110147
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
847 PM CDT THU SEP 10 2015
KSC009-110156-
/O.CAN.KICT.SV.W.0220.000000T0000Z-150911T0215Z/
BARTON KS-
847 PM CDT THU SEP 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR BARTON COUNTY IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL AND
GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
CENTRAL KANSAS.
LAT...LON 3868 9874 3866 9848 3826 9848 3826 9882
3834 9898
TIME...MOT...LOC 0145Z 306DEG 31KT 3841 9861 3825 9867
$$
CARUSOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 6:20 PM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Sep 10, 6:20 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 620 PM CDT THU SEP 10 2015 ...UPDATED FOR 00Z AVIATION DISCUSSION... .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 318 PM CDT THU SEP 10 2015 THE DEVELOPMENT AND EVOLUTION OF CONVECTION THIS EVENING AND INTO THE OVERNIGHT HOURS AS A COLD FRONT DROPS SOUTH ACROSS THE REGION REMAINS THE MAIN FORECAST CONCERN. WATER VAPOR IMAGERY SHOWS UPPER-LEVEL ENERGY CONTINUING TO DIG SOUTH ACROSS THE INTER-MOUNTAIN WEST AND HAS BEGUN INTERACTING WITH THE FRONTAL BOUNDARY IN THE VICINITY OF THE KANSAS AND NEBRASKA BORDER. A FEW ISOLATED STORMS HAVE ALREADY BEGUN TO DEVELOP IN THIS REGION...EXPECT COVERAGE TO RAMP UP AND INCREASE AS THE EVENING HOURS PROGRESS ACROSS NORTH CENTRAL KANSAS. WITH INSTABILITIES APPROACHING 2500-4000 J/KG AND 40+ KNOTS OF BULK SHEAR...EXPECT STORMS THAT DO DEVELOP TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREAT. A FEW SUPERCELLS WILL BE POSSIBLE INITIALLY BEFORE GROWING UPSCALE INTO A MESOSCALE CONVECTIVE SYSTEM THAT WILL IMPACT PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS LATER THIS EVENING AND DURING THE OVERNIGHT HOURS. A FEW POST FRONTAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS AROUND DAYBREAK ON FRIDAY AS MID-LEVEL BAROCLINICITY LINGERS ACROSS THE AREA. BY THE AFTERNOON HOURS ON FRIDAY...A DRY AND COOL POST FRONTAL AIR MASS WILL SETTLE INTO THE REGION BRINGING UNSEASONABLE COOL TEMPERATURES FOR THE WEEKEND. JMR .LONG TERM...(MONDAY THROUGH THURSDAY) ISSUED AT 318 PM CDT THU SEP 10 2015 NORTHWEST FLOW WILL BEGIN TO BREAK DOWN ACROSS THE PLAINS AS A LONGWAVE TROUGH DIGS SOUTHWARD INTO THE PACIFIC NORTHWEST BY TUESDAY. NEAR SEASONAL TEMPERATURES WILL RETURN AS LEE CYCLOGENESIS OCCURS ACROSS THE NORTHERN ROCKIES...BRINGING BREEZY SOUTHERLY WINDS. PRECIPITATION CHANCES ACROSS NORTH CENTRAL KANSAS RETURN TUESDAY NIGHT. JMR && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 620 PM CDT THU SEP 10 2015 THE MAIN AVIATION FORECAST CONCERN IS THUNDERSTORMS THROUGH THE EVENING AND OVERNIGHT HOURS. THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHERN KANSAS...WITH A SECONDARY AREA OF STORMS ALONG THE FRONT IN SOUTHERN NEBRASKA. THESE STORMS WILL MOVE ACROSS CENTRAL KANSAS WITH THE STORMS ALONG THE FRONT EVENTUALLY CATCHING UP AND MOVING THROUGH THE WHOLE FORECAST AREA. KRSL/KSLN WILL HAVE THE TREAT FOR GUSTY WINDS AND HAIL AND REDUCED VISIBILITIES AND CEILINGS WITH THE HEAVIEST/STRONGEST STORMS. THIS WILL PERSIST THROUGH THE FIRST 06 HOURS OF THE FORECAST. THE MAIN THREAT WILL THEN TRANSITION TO KHUT/KICT/KCNU FOR THE LATE EVENING AND OVERNIGHT HOURS. THE MAIN THREAT THEN WILL BE GUSTY WINDS AND REDUCED VISIBILITIES AND CEILINGS WITH THE STRONGEST STORMS. EXPECT THE MAIN LINE OF CONVECTION TO EXIT THE AREA BEFORE SUNRISE...AS THE HIGHER RESOLUTION GUIDANCE INDICATES...BUT THE NAM DOES KEEP SOME LINGERING PRECIP AROUND OVER SOUTHERN KANSAS AFTER 12Z. SOMETHING TO WATCH FOR LATER ISSUANCES. BILLINGS WRIGHT && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 63 75 52 73 / 70 20 10 10 HUTCHINSON 60 75 52 73 / 70 20 10 10 NEWTON 60 74 51 71 / 70 20 10 0 ELDORADO 62 74 50 71 / 70 20 0 0 WINFIELD-KWLD 64 76 51 73 / 70 30 10 0 RUSSELL 56 74 51 75 / 60 10 10 10 GREAT BEND 58 74 52 75 / 60 10 10 10 SALINA 58 74 50 73 / 70 10 10 10 MCPHERSON 60 74 51 73 / 70 20 10 10 COFFEYVILLE 64 74 49 72 / 70 40 0 0 CHANUTE 63 73 49 71 / 70 30 0 0 IOLA 62 73 49 71 / 70 30 0 0 PARSONS-KPPF 64 73 48 71 / 70 40 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 10, 4:30 PM CDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 430 PM CDT THU SEP 10 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-112130- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 430 PM CDT THU SEP 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THIS EVENING THROUGH TONIGHT. CENTRAL KANSAS WILL SEE THE GREATEST RISK FOR SEVERE WEATHER AFTER 5PM WHERE SUPERCELL THUNDERSTORMS ARE POSSIBLE. THE PRIMARY THREATS WILL BE LARGE HAIL UP TO 2 INCHES IN DIAMETER AND DAMAGING WINDS UP TO 75 MPH. AS THE EVENING PROGRESSES AND STORMS BECOME MORE NUMEROUS...THEY ARE EXPECTED TO GROW UPSCALE INTO A LINEAR COMPLEX OF STORMS AS THEY APPROACH SOUTH CENTRAL AND SOUTHEAST KANSAS. THE MAIN THREAT WILL BE DAMAGING WINDS UP TO 65 MPH AND 1 INCH DIAMETER HAIL. LOCALLY HEAVY RAINFALL WILL ALSO POSE A MINOR FLOODING THREAT THIS EVENING AND DURING THE OVERNIGHT HOURS...ESPECIALLY IN FLOOD PRONE AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS MAY LINGER INTO FRIDAY MORNING FOR LOCATIONS NEAR THE OKLAHOMA BORDER WITH SOME GUSTY WINDS AND SMALL HAIL POSSIBLE. NO SEVERE WEATHER IS EXPECTED AT THIS TIME. A SLIGHT CHANCE FOR THUNDERSTORMS WILL RETURN TO NORTH CENTRAL KANSAS TUESDAY NIGHT INTO WEDNESDAY BEFORE SPREADING ACROSS THE MAJORITY OF CENTRAL AND SOUTHEAST KANSAS ON THURSDAY. ORGANIZED SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION CAN BE EXPECTED LATE THIS EVENING...MAINLY ALONG AND NORTH OF A LINE FROM KINGMAN TO WICHITA TO PARSONS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, Sep 10, 6:58 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
658 PM CDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM HAIL NE RUSSELL 38.89N 98.85W
09/10/2015 M0.25 INCH RUSSELL KS TRAINED SPOTTER
ALSO REPORTED VERY HEAVY RAIN.
0657 PM TSTM WND GST NE RUSSELL 38.89N 98.85W
09/10/2015 E50 MPH RUSSELL KS TRAINED SPOTTER
&&
JMRLocal storm report, Sep 10, 7:02 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
702 PM CDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL 6 E RUSSELL 38.89N 98.74W
09/10/2015 M1.75 INCH RUSSELL KS TRAINED SPOTTER
TRAINED SPOTTER RELAYED VIA AMATUR RADIO.
&&
JMRLocal storm report, Sep 10, 7:33 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
733 PM CDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM TSTM WND GST 6 E SUSANK 38.64N 98.67W
09/10/2015 E50 MPH BARTON KS TRAINED SPOTTER
ESTIMATED 45 TO 50 MPH WINDS ALONG WITH NICKEL SIZE HAIL
AND VERY HEAVY RAIN.
0729 PM HAIL 6 E SUSANK 38.64N 98.67W
09/10/2015 M0.88 INCH BARTON KS TRAINED SPOTTER
&&
JMRSpecial weather statement, Sep 10, 7:44 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
744 PM CDT THU SEP 10 2015
KSZ032-047-110145-
RUSSELL KS-BARTON KS-
744 PM CDT THU SEP 10 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN RUSSELL COUNTY IN CENTRAL KANSAS...
NORTHERN BARTON COUNTY IN CENTRAL KANSAS...
* UNTIL 845 PM CDT
* AT 742 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 10 MILES SOUTH OF GORHAM...OR 12
MILES SOUTHWEST OF RUSSELL...MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
DORRANCE...GALATIA...SUSANK AND MILBERGER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3887 9904 3884 9849 3863 9854 3854 9903
3876 9904
TIME...MOT...LOC 0042Z 291DEG 33KT 3873 9895
CARUSOLocal storm report, Sep 10, 7:58 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
758 PM CDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM HAIL 1 S HOLYROOD 38.57N 98.41W
09/10/2015 M0.50 INCH ELLSWORTH KS TRAINED SPOTTER
A LOT OF PEA TO DIME SIZE HAIL.
&&
JMRLocal storm report, Sep 10, 8:02 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
802 PM CDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM HAIL SW HOLYROOD 38.59N 98.41W
09/10/2015 M0.25 INCH ELLSWORTH KS TRAINED SPOTTER
&&
JMRThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 7:22 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 18 min |
| Sep 10, 7:31 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Rice | 59 min |
| Sep 10, 7:44 PM CDT | Special Weather Statement | ICT | Russell | 61 min |
| Sep 10, 8:16 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno, Rice | 18 min |
| Sep 10, 8:42 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 63 min |
| Sep 10, 9:11 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 64 min |
| Sep 10, 9:40 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Sedgwick | 50 min |
| Sep 10, 10:00 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Greenwood, Woodson | 60 min |
| Sep 10, 10:39 PM CDT | Special Weather Statement | ICT | Butler, Sedgwick | 51 min |
| Sep 10, 10:57 PM CDT | Special Weather Statement | ICT | Greenwood | 33 min |
| Sep 10, 11:03 PM CDT | Special Weather Statement | ICT | Neosho, Wilson | 57 min |
| Sep 10, 11:16 PM CDT | Special Weather Statement | ICT | Cowley | 59 min |
| Sep 10, 11:34 PM CDT | Special Weather Statement | ICT | Sumner | 56 min |
| Sep 10, 11:57 PM CDT | Special Weather Statement | ICT | Labette, Montgomery | 33 min |
| Sep 11, 12:31 AM CDT | Special Weather Statement | ICT | Cowley | 29 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.